Addendum to J. Cilleruelo, D.S. Ramana, and O. Ramaré's paper “Quotient and product sets of thin subsets of the positive integers”
Informatics and Automation, Analytic and combinatorial number theory, Tome 296 (2017), pp. 260-264 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The purpose of this note is to prove two results on the quotient sets $A/A$ of finite sets $A\subset [1,n]$ of positive integers. They complement the results from the paper by J. Cilleruelo, D.S. Ramana, and O. Ramaré.
@article{TRSPY_2017_296_a19,
     author = {Yu. N. Shteinikov},
     title = {Addendum to {J.} {Cilleruelo,} {D.S.} {Ramana,} and {O.} {Ramar\'e's} paper {{\textquotedblleft}Quotient} and product sets of thin subsets of the positive integers{\textquotedblright}},
     journal = {Informatics and Automation},
     pages = {260--264},
     year = {2017},
     volume = {296},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TRSPY_2017_296_a19/}
}
TY  - JOUR
AU  - Yu. N. Shteinikov
TI  - Addendum to J. Cilleruelo, D.S. Ramana, and O. Ramaré's paper “Quotient and product sets of thin subsets of the positive integers”
JO  - Informatics and Automation
PY  - 2017
SP  - 260
EP  - 264
VL  - 296
UR  - http://geodesic.mathdoc.fr/item/TRSPY_2017_296_a19/
LA  - ru
ID  - TRSPY_2017_296_a19
ER  - 
%0 Journal Article
%A Yu. N. Shteinikov
%T Addendum to J. Cilleruelo, D.S. Ramana, and O. Ramaré's paper “Quotient and product sets of thin subsets of the positive integers”
%J Informatics and Automation
%D 2017
%P 260-264
%V 296
%U http://geodesic.mathdoc.fr/item/TRSPY_2017_296_a19/
%G ru
%F TRSPY_2017_296_a19
Yu. N. Shteinikov. Addendum to J. Cilleruelo, D.S. Ramana, and O. Ramaré's paper “Quotient and product sets of thin subsets of the positive integers”. Informatics and Automation, Analytic and combinatorial number theory, Tome 296 (2017), pp. 260-264. http://geodesic.mathdoc.fr/item/TRSPY_2017_296_a19/

[1] Silleruelo Kh., Ramana D. S., Ramare O., “Chastnye i proizvedeniya podmnozhestv nulevoi plotnosti mnozhestva naturalnykh chisel”, Tr. MIAN, 296, 2017, 58–71

[2] Tenenbaum G., Introduction to analytic and probabilistic number theory, Cambridge Univ. Press, Cambridge, 1995 | MR | Zbl

[3] Shteinikov Yu. N., “O proizvedenii mnozhestv ratsionalnykh chisel”, Tr. MIAN, 296, 2017, 252–259